ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
TRX-400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Swollen Lymph Nodes/Glands (4432)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "¿health has declined over the last few years with immune problems - not device related, underactive thyroid - not device related, low immune system - not device related, rheumatoid arthritis - not device related, swollen glands, lumps in armpits, permanently exhausted - not device related, concerns regarding bii and alcl.Patient is seeing a neuropsychologist - no answers from tests and has been signed off work for a long time.Patient reported lumps in the left.One breast is completely hard, the shape has changed¿¿ device remains implanted.This record relates to the left side.
Additional Manufacturer Narrative
The event of "lymphadenopathy" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: lymphadenopathy, anxiety, lump/nodule, and visibility/palpability.